# SDR WX0A2018062573338

- Difficulty date: June 17, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 41,754 hours, 27,490 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR DURING APPROACH.   PERFORMED DECONTAMINATION OF ECS.  R & R THE CONDENSER, WATER EXTRACTOR, AND RECIRCULATION FILTERS.
